# SDR 0301181

- Difficulty date: January 18, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N158SD
- Make and model: Saab SF340A
- Aircraft serial: 158
- Aircraft time: 27,682 hours, 29,825 cycles
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 1103P2671
- Part serial: UNK
- Condition: Frozen
- Stage of operation: TO
- How discovered: L
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

flt# 4479 during takeoff did not get autocoursen arm light. Crew aborted take off and returned to gate. mechanic performed ground run. iaw 61-22-00-5. ops checked good.  A/C returned to service without further incident
